# SDR IPXA20110907001A

- Difficulty date: September 7, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 19,066 hours, 12,722 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313N503316
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MOD,  NR 1 PYLON AFT FAIRING STRUCTURE FWD LT VERTICAL ANGLE IS CHAFED IN THE RADIUS.  R & R ANGLE IAW SRM 51-40-02-0G, SRM 51-40-06-0G, SRM 51-40-05-0G, SRM 51-40-08-0G, AND DWG 313N5033.
